Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Juliet7714

Member
  • Total Reviews

    0
  • Content Count

    31
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Juliet7714

  • Rank
    Jewels
  • Birthday 05/22/1986

Profile Information

  • Gender
    Female
  • Location
    Tennessee
  1. Hello all, I've been posting on this site throughout my treatment. I'm on month 5, taking 80mg/day. I am still breaking out with several new cysts a month, so my derm recommended that I take steroid for my final month of treatment. I started 4 days ago.... Anyone else ever taken steroids while on Accutane? Just wanted to hear from you guys and see what kind of side effects you've experienced. I'm very very tired and pretty irritable....but who knows if its the steroids or just the fact that
  2. Hello all, It's been about 4 months since I posted on this page....I was very very frustrated with my Accutane journey as my face wasn't clearing up. I just didn't want to talk about it. However, I'm reaching my breaking point...I'm finishing up my 5th month and I'm STILL have new cysts...I'm taking 80mg a day, so you know the side effects are killing me (mainly back pain and fatigue)...in addition to some anti-biotics to help stop the new breakouts...still nothing. On top of all that, I s
  3. Hello everyone day 16 for me..just threw away my 2nd box! How long did everyone's IB last? Mine has been on going for over a week now...and its really getting me down... I'm leaving tomorrow for Miami for work (4 days!)....really bad bad timing, since my face looks the worst that I have EVER SEEN IT!! How is that possible? To get prepared, I went to Sephora and told them to give me whatever they had to cover me up...I know its not good for me- but desperate times leads to desperate measures.
  4. Hey! I'm STILL suffering from the IB and I'm on day 16...maybe this is just how my skin is going to be for the entirety of the treatment. Way to stay positive though...I could use some positive vibes may way, it is really getting me down!
  5. Also, does anyone have a recommendation for a good moisturizing regime? I am washing in the AM and PM with Cetaphil bar and then 2-3 times a day with the Cetaphil face lotion, anything else? I am also trying to remember to take Omega-3 Fish oil 3xs a day. Do you think I can use a gentle exfoliate to help the black heads go away??
  6. Welcome to the world of the IB!! I have been here for about 4-5 days now...I woke up this morning though (Day 12) and things are starting to dry up and not noticing any newbies joining the funeral I'm glad you can laugh about it- I was very down yesterday, but went a got a pedicure and that helped some...I'm ready for the weekend though...I want to stay in my PJs and focus on moisturizing hahaha!
  7. Well, its good to know that I'm not the only one getting headaches- I found that if I eat a little snack every couple hours, it keeps the headaches away. I am on day 12 of my treatment...skin drying up (which is a good thing, maybe some of these cyst will heal). Yesterday, I will feeling really down about my face, it was going down hill fast- so I went and got a pedicure and today I got a new hair cut...and I'm feeling better!! Not good timing- but I have to go to Miami next week for work..
  8. Hey girl, I hope you day 9 is going well...day 10 for me. My lips are getting dryer by the day- still nothing for you? Also, the headaches happen about every other day....I was looking up fatty foods that still aren't bad for you- avocados, nuts, and dark chocolate (in moderation)...So, I'm going to start adding nuts and avocados in my diet...and maybe reward myself with some dark chocolate for dessert!
  9. Our skin looks really similar! How is it going for you? I am on day 10.
  10. Hello all, I'm on my 10th day of treatment....my lips are getting sooo dry...and my face is getting worse by the day. I bought some Cetaphil face wash and lotion...hopefully that will help. I am also thirsty ALL THE TIME....doing my best to drink a lot of water. Any other advice for the dryness? Also, I know we aren't supposed to put any acne treatment on (since it will only dry us out more), but I just can't take it...I want to put something on big breakout areas...any suggestions for a s
  11. Hello all, Just finished day 5 of accutane (my first box in the trash!). No headaches today....but skin is getting worse by the day. Skin is starting to get dry, as well as lips....but i was expecting that. Herecomesthesun-Thanks girl! How are things going for you? Didn't you go on a cruise or something? Jayq- Nice observation...I did that on purpose. srod- Glad to hear that it worked for you the first time atleast. Good luck with your second round!
  12. Hey girl, congrats on the presentation. Regarding the food- I believe that the perscription says take with food. I think that means take right after you eat- I assume is it because the pill on an empty stomach could cause problems...so I suggest taking it as soon as you can after you eat dinner...or eat a granola bar or something right before you take it. Also, it says you can take it with milk too- which helps soothe your stomach. No headaches today! BUT my skin is getting worse by the da
  13. Hey girl, I know how you are feeling, Im about to turn 24 next month- and I can't stand another day with this acne. I just finished Day 5 of my treatment.....during my waiting period, I focused on enjoying all the things I would not be able to enjoy once I started the medication- alcohol and sunshine! I drank wine with every meal and went walking in the park and enjoyed the Spring weather- I recommend that you do the same. Also, I heard it was a good prep for your body to start taking Omega 3
  14. I am mid way through day 4...so I guess I am just one day ahead! My biggest complaint are the headaches, are you getting them? I get them a couple hours after I take my morning dosage...its making it hard for me to concentrate at work. Boo!
  15. Thanks to everyone for their replies. I am mid way through Day 4 of treatment....I guess my biggest symptom has been headaches....I NEVER get headaches and I'm getting them about once a day....a couple hours after I take my morning pill. I'm trying to stay hydrated, eating helps also...maybe I will bring some snacks. I also heard that taking Omega 3 helps with the dryness. Anyone have any ideas for something that helps with the headaches other than the water and well, of course, Tylenol. I sat
×